Ein optimaler Satz über offene Abbildungen.

N. Adasch

Mathematische Annalen (1983)

  • Volume: 265, page 113-114
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Adasch, N.. "Ein optimaler Satz über offene Abbildungen.." Mathematische Annalen 265 (1983): 113-114. <http://eudml.org/doc/163813>.

author = {Adasch, N.},
journal = {Mathematische Annalen},
keywords = {(S)-space; barrelled space; closed graph},
pages = {113-114},
title = {Ein optimaler Satz über offene Abbildungen.},
url = {http://eudml.org/doc/163813},
volume = {265},
year = {1983},

AU - Adasch, N.
TI - Ein optimaler Satz über offene Abbildungen.
JO - Mathematische Annalen
PY - 1983
VL - 265
SP - 113
EP - 114
KW - (S)-space; barrelled space; closed graph
UR - http://eudml.org/doc/163813
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.